MathSciNet Relay Station
MathSciNet bibliographic data
MR2422501 20G40 (20C33 20C34)
Bamberg, John; Penttila, Tim Overgroups of cyclic Sylow subgroups of linear groups. Comm. Algebra 36 (2008), no. 7, 2503–2543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement